Journal of Lie Theory
Vol. 12, No. 2, pp. 369--395 (2002)
Polynomial Identities in Smash Products
Yu. Bahturin and V. M. PetrogradskyYu. Bahturin
Department of Mathematics and Statistics
Memorial University of Newfoundland
St. John's, NF
A1C 5S7 Canada
V. M. Petrogradsky
Ulyanovsk State University
Lev Tolstoy 42, Ulyanovsk
Abstract: Suppose that a group $G$ acts by aumorphisms on a (restricted) Lie algebra $L$ over a field $K$ of positive characteristic. This gives rise to smash products $U(L)\# K([G]$ and $u(L)\# K[G]$. We find necessary and sufficient conditions for these smash products to satisfy a nontrivial polynomial identity.
Full text of the article:
Electronic fulltext finalized on: 6 May 2002. This page was last modified: 21 May 2002.